View : 113 Download: 0

On stationarity and β-mixing property of certain nonlinear GARCH(p,q) models

Title
On stationarity and β-mixing property of certain nonlinear GARCH(p,q) models
Authors
Lee O.Shin D.W.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2005
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
Statistics and Probability Letters vol. 73, no. 1, pp. 25 - 35
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
Certain types of nonlinear GARCH (p, q) model which allows a signed volatility are considered. Sufficient conditions for strict stationarity and β-mixing with exponential decay rates are provided. © 2005 Elsevier B.V. All rights reserved.
DOI
10.1016/j.spl.2005.02.011
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE